Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Groups which have a faithful representation of degree less than $ p-1$


Author: Walter Feit
Journal: Trans. Amer. Math. Soc. 112 (1964), 287-303
MSC: Primary 20.27; Secondary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1964-0161906-7
MathSciNet review: 0161906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.27, 20.80

Retrieve articles in all journals with MSC: 20.27, 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161906-7
Article copyright: © Copyright 1964 American Mathematical Society